# SDR 2007UALA04960

- Difficulty date: December 4, 2007
- Submitted: December 6, 2007
- Operation: Air carrier
- Aircraft: N526UA
- Make and model: Boeing 757222
- Aircraft serial: 24994
- Aircraft time: 56,549 hours, 20,683 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gate
- Condition: Damaged
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-4 DOOR LOWER GATE MATING SURFACE WORN AND CORRODED IN SEVERAL AREAS ALONG EDGES.  INSTALLED NEW GATE.
